Pulling back sensation?

Discussion in 'Tramadol' started by ironmics, Feb 9, 2007.

  1. ironmics

    ironmics Silver Member

    Reputation Points:
    55
    Messages:
    271
    Joined:
    Aug 26, 2006
    32 y/o from U.S.A.
    So I have been taking pain killers for awhile now, and has posted quite a few times about tramadol. Well last night he took 100mg as prescribed when he has bad pain. If he sat and looked at one thing for awhile his depth perception felt so weird and he felt like he was being pull back from the world. He was having a pretty serious discussion at the time so thought it might just be anxiety of something. But sure enough 100mg again tonight and he's pulling away from his computer. Rather an odd feeling, but not bad by any means. Does this happen to anyone else on any other opiates?
     
  2. Son of Axeman

    Son of Axeman Newbie

    Reputation Points:
    13
    Messages:
    32
    Joined:
    Jan 20, 2007
    30 y/o
    I get it when he's either staring at one point for too long, or exerting mental effort. Happens all the time in class, when I'll have to pull back and readjust my focus. Thankfully, Someone who isn't my Education teacher knows my situation and understands.
     
  3. brown_chunx

    brown_chunx Newbie

    Reputation Points:
    36
    Messages:
    89
    Joined:
    Jan 29, 2007
    SWIM'll be staring at something, like his computer screen, too long, and his vision will go double and very blurry, as he cannot quite hold his eyes open. He usually needs to shake his head for it to come back to normal, but it'll happen in another 5-10 seconds. This is when swim gets off his computer and watched TV.
     
  4. ironmics

    ironmics Silver Member

    Reputation Points:
    55
    Messages:
    271
    Joined:
    Aug 26, 2006
    32 y/o from U.S.A.
    Yeah he understand opiates can cause lack of focus and blurred vision but this was brand new for him. It almost felt like when he took a low dose of lsa and everything was just the wrong size and way too far away.